MathSciNet Relay Station
MathSciNet bibliographic data
MR596432 58E20 (81E10)
Gu, Chao Hao On the Cauchy problem for harmonic maps defined on two-dimensional Minkowski space. Comm. Pure Appl. Math. 33 (1980), no. 6, 727–737.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement